Sinemet Effect


#1

HI All,

My first post as I've been very recently diagnosed, aged 44.

I have been on very low dose of Sinemet Plus 25/100 for a few weeks - just one tablet  3 x daily (1 week on Sinemet 10/100 then 3 weeks on Sinemet Plus). I'm not due to see my Neurologist until July 30th so have a question.

I have a side effect that I haven't been able to google. 

I get a feeling of pressure in the forehead, especially in the eyes/top eyelid area. This happens especially when I read or look at computer screens (my job) and is most noticeable when I lack sleep. It is very uncomfortable and makes concentration difficult. 

Overall Sinemet is making very little positive difference at all (less leg cramps, possibly typing slightly better on my bad hand) other than these negative side effects. I feel best when I first wake up.

Has anyone else had this and what actions were taken?

Thank you


#2

could be you need eye check as pd as many side affects due to lack of movement in eyes worth getting check out


#3

Thank you. 

I'm pretty sure it's the sinemet though as I'm fine first thing in the morning and this symptom appeared 2nd day on them.

Might be that a lack of vision correction is putting on a strain though so will pursue the optician route and see if it lessens the effect. I know I had a slight reading prescription when tested a couple of months ago but told it wasn't worth correcting. Obviously things have moved on since then. 

 

Thanks

 


#4

I don't know if this relates to what is happening to you or not, but I have read that Parkinson' itself effects or vision.